Extra-Strength Acetaminophen - 500 mg - 100 Packets
SKU
MS-71230-1
In stock
Price: $12.03
/ Box
Price: $0.12 / Each

PICTURES SHOWN FOR ILLUSTRATIVE PURPOSES ONLY. ACTUAL PRODUCT MAY VARY.
Product Information
- Asprin-free relief
- Relief from pain and discomfort
- Helps with colds, arthritis, muscle aches
- Comparable to Extra Strength Tylenol
- Includes child-proof packaging
Acetaminophen Extra Strength Tablets are ideal for reducing pain from muscle aches, arthritis, headache, fever, and colds. This extra strength medication is comparable to Extra Strength Tylenol.
Not to mention, APAP acts fast to soothe tension and aches within the body. Although this medication does not require a doctor’s prescription, it needs to be taken with necessary precautions or as directed by a physician.
Product Specifications
Quantity/Package | 100 |
Active Ingredients | Acetaminophen 500 mg. |
Weight | 1 |
Reviews
There are currently no reviews for this product